# SDR FDEA202106021520

- Difficulty date: June 2, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Worn
- Location: Bs 1255-1310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA. 1265, LBL 27.50", SEAT TRACK APROX 16" SECTION WORN. DOT #79 REPLACED DAMAGED SEAT TRACK FROM STA 1255 TO 1310 LBL 27.5 REF SRM 53-70-00 FIG 1   VOL 1, SRM 51-31-01 VOL 2, SRM 51-41-01 VOL 2, AND SR10-53-002.    MAJOR REPAIR
